Matrilineal Descent in the Kaiabara Tribe, Queensland
Bibliographic Data
| ID | 2756296 |
|---|---|
| Authors | R H Mathews (0000-0002-1771-4419, corresponding author) |
| Year | 1911 |
| Volume | 11 |
| Pages | 100 |
| Publication date | 1911-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Man (JOURNAL) |
| Journal identifiers | ISSN: 0025-1496 • E-ISSN: 2397-2548 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2839952 |
| OpenAlex | W2796773287 |
| Language | EN |
Biology · Descent (aeronautics · Genealogy · Geography · Sociology · Tribe · Anthropology · History · Indigenous Studies and Ecology
| Highly cited | No |
|---|